# SDR GAIA99199

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS PUSHED OUT OF SKIN AT BS 1342 AFT SKIN PANEL BETWEEN STR 16R AND STR 26R.  INSTALLED DOUBLER REPAIR AT BS 1342 AFT SKIN PANEL BETWEEN STR 16 AND STR 26 RIGHT.  REPAIR ACCOMPLISHED IAW SRM 53-30-3 FIG 2.  REF:  N/R 3573.  (X)
